MathSciNet Relay Station
MathSciNet bibliographic data
MR1738513 46L70 (46B20)
Bunce, L. J.; Chu, C. H.; Zalar, B. Structure spaces and decomposition in JB$^*$-triples. Math. Scand. 86 (2000), no. 1, 17–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement